# SDR HALA20240814223

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 17,845 hours, 3,936 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR PACK 2 REGUL FAULT ON ECAM ON CLUMBOUT. REMOVED AND REPLACED #2 PACK COMP OUTLET TEMP SENSOR PER AMM 21-61-11.  OPS,LEAK, SECURITY CHECK GOOD OK FOR SERVICE.
